# SDR SIMA20210726001

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 38,652 hours, 33,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING EMERGENCY LIGHT INOP-C/A-R&R L WING EMERGENCY LIGHT IAW EMB 145 AMM 33-50-10 OP'S CHECK GOOD NO OTHER DEFECT NOTED AT THIS TIME
